Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

have your children exhibited behavior changes after taking amoxicillin?

Answer Question
 
babyNme

Asked by babyNme at 9:20 PM on Mar. 10, 2010 in Kids' Health

Level 1 (0 Credits)
Answers (14)
  • amoxicillin has a lot of sugar in it so it could be making your kids hyper
    Anonymous

    Answer by Anonymous at 9:21 PM on Mar. 10, 2010

  • not that i remember, hes been on it 2 times, 1 for an ear infection at 4 months the other for pneumonia at 7 months
    Anonymous

    Answer by Anonymous at 9:22 PM on Mar. 10, 2010

  • Nope not my kid. It didn't do anything for him, didn't cure him but it didn't make him worse either.
    armywife2009101

    Answer by armywife2009101 at 9:23 PM on Mar. 10, 2010

  • no.. OP, what do you mean?
    midnightmoma

    Answer by midnightmoma at 9:25 PM on Mar. 10, 2010

  • well... my daughter is allergic to it so yeah she acts different lol
    mommyofAurora

    Answer by mommyofAurora at 9:28 PM on Mar. 10, 2010

  • nope. both my kids were on it about once a month, ds after he turned from 12 months to 15 months, and dd from 7 months until 14 months, until they both finally got tubes in their ears. no changes here.
    armywife43

    Answer by armywife43 at 9:29 PM on Mar. 10, 2010

  • No.
    Lindalu2

    Answer by Lindalu2 at 9:35 PM on Mar. 10, 2010

  • nope, well they get worse and have to be put on a different medicine
    mom-2-4boys

    Answer by mom-2-4boys at 9:37 PM on Mar. 10, 2010

  • It's not making her hyper, it's making her really anti-social and almost withdrawn. She throws tantrums when she has to take it (and is normally VERY good about taking ANY medicine)... and then she continues her tantrums by screaming and throwing things, and hitting. It's not the first time that she's been prescribed amoxicillin (for an ear infection) but this is the first time she's acted this way after taking it. Now granted, she's two and a half, but I think this is MORE than just the terrible twos
    babyNme

    Answer by babyNme at 9:39 PM on Mar. 10, 2010

  • my son has been on it before a few times all from ear infections...luckly no more ear infections and my son did not have a change of behavior till now hes acting up but he has not been on the meds
    elias1mamma22

    Answer by elias1mamma22 at 11:13 PM on Mar. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN